# SDR CALA2017071002127

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53480076218
- Condition: Damaged
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL ATTACH ANGLE AT FRAME 67 HAS SEVERAL ELONGATED HOLES.   FABRICATED A NEW ATTACH ANGLE IAW DWG D53480076000, AND INSTALLED IAW  SRM 51-42-11-001, REV 118, AND GMM 07-35-05.
